Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the classification of finite simple groups by the number of involutions


Author: Marcel Herzog
Journal: Proc. Amer. Math. Soc. 77 (1979), 313-314
MSC: Primary 20D05
MathSciNet review: 545587
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple groups with k involutions, where $ k \equiv 1$ (modulo 4), are completely determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0545587-2
PII: S 0002-9939(1979)0545587-2
Article copyright: © Copyright 1979 American Mathematical Society